# SDR 2002FA0001213

- Difficulty date: October 24, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130
- Condition: Cracked
- Location: Elt
- Component: Elt, Artex, ELT1104
- Component part number: 4530150
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION DISCOVERS BATTERY PACK ON ELT1104 CRACKED AND BATTERY ACID LEAK.  FOUND ON TWO SEPARATE UNITS, SAME LOCATION AND SAME FAILURE.  BATTERY PACKS PURCHASED IN OCT-2000 DUE FOR REPLACEMENT NEXT MONTH.  DAMAGE WAS NOT PRESENT AT PREVIOUS ANNUAL IN OCT-2001.
